# SDR AALA20110912TUL07

- Difficulty date: September 12, 2011
- Submitted: September 12, 2011
- Operation: Air carrier
- Aircraft: N660AM
- Make and model: Boeing 757223
- Aircraft serial: 25294
- Aircraft time: 60,955 hours, 21,004 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 143N8328U54
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN THE CABIN AT THE RIGHT NUMBER 2 DOOR THRESHOLD THE Z ANGLE, TO THE CREASE BEAM, BETWEEN STATIONS 675 AND 755 IS CORRODED.  REPLACED Z-ANGLE TO THE RIGHT CREASE BEAM STATIONS 675 TO 755, RIGHT BUTTLINES 63 TO 64, WATERLINE 208 PER SRM 51-10-02-0G SECTION 9 AND EA B757-53-019029.
